# SDR COMA0460285

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 12,444 hours, 11,727 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Service Door
- Condition: Open
- Location: Oxygen Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5609 STALL FAIL WARNING AND LOUD WHINING NOISE.  THE 02 SERVICE DOOR WAS OPEN, REPAIRED DOOR AND SECURED CLOSED.
